# SDR UIEA2021122102481

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,196 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 146T02031
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON STRINGER S-38RH AND ADJACENT AREA BETWEEN STA 1562 TO STA 1582 IN BULK CARGO AREA.( IT WAS REPAIRED PER B767 SRM 53-00-03-2R-2 FIGURE 201 (FLOOR BEAM REPAIR)  /  AND IT WAS REPLACED / MANUFACTURED THE END-FITTING P/N 146T0203-1 IAW MXA ENGINEERING TASK CARD NO. M6753287 (SMAL REQUEST) )
